MAUDE Adverse Event Report: ETHICON INC. PRLNE HS BLU 36IN 3-0 D/A SH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE HS BLU 36IN 3-0 D/A SH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number HS6822H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint: (b)(4).A manufacturing record evaluation was performed for the finished device phe760 batch number, and no non-conformances were identified.H-3 summary: it was received for analysis an empty opened overwrap, an empty opened labeled winding former, two needle-sutures pieces and a suture piece of product.During the visual inspection of the opened sample, the swage and attachment area were noted to be as expected.The suture pieces were examined, and present damaged and the ends isn't broken, it's cut appears to be by de use of a surgical instrument.Due to the condition of the sample the functional test can¿t be performed.Due to condition of the opened sample, the assignable cause of performance breakage suture suggests an improper handling.As with any device, care should be taken to avoid damage to the strand when handling.Avoid the crushing or crimping action of the surgical instruments, such as needle holders and forceps.Reported suture event was submitted via 2210968-2020-06361.
 
Event or Problem Description
The event was not reported.However, the suture product was received without any details of event.Upon evaluation, the suture observed damaged and possibly cut.

Brand Name
PRLNE HS BLU 36IN 3-0 D/A SH
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10549169
Report Number2210968-2020-07056
Device Sequence Number1217590
Product Code GAW
UDI-Device Identifier10705031232754
UDI-Public10705031232754
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberHS6822H
Device Catalogue NumberHS6822H
Device Lot NumberPHE760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1